# SDR UPS09554695

- Difficulty date: January 29, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING, NR 6 SLAT T/E WEDGE HAS 1  WEDGE HAS 1 DENT OUT OF LIMITS DUE TO PROXIMITY-36.5 INCHES FROM OTBD END,1.45 INCH FROM T/E .050 INCH DIA.  REMOVED SUR FINISH AND PREP FOR BOND IAW SRM 57-43-02 REP 1 FIG 201/SRM 51-70 10 REP NR 2, E(C) PG 203, FIG 201.  FABRICATED DOUBLER 2024-T3 .016 BATCH NR 0001138595 PO MST00321331 IAW SRM 57-43-02 REPAIR 1 FIG 201 PG 201/SRM 51-70-10 REPAIR 2 E(C) PG 203 FIG 201.  TREAT DOUBLER USING BOEGEL BTCH NR 0001489157/PO NR MST00026211 IAW SRM 57-43-02 REP 1 FIG 201 PG 201/SRM 51-70-10 REP 2,E(C) PG 203 FIG 201.
